MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX LIP LNR 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX LIP LNR 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-32-258
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced recurrent hip dislocation following primary hip surgery.Due to recurrent dislocation decision was made to revise the liner and the head in an attempt to increase offset.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A.Was there any surgical delay, because of this event? if yes, what was the duration of the delay? no delay reported.B.What is the affected side involved in this event? left or right? unknown.C.Can you please confirm, if the patient had a previous revision, due to dislocation that involves depuy products? if yes, please provide product details, or if it was previously reported, kindly provide a complaint number.No previous revision reported.Primary surgery was (b)(6) 2022.

Brand Name
ALTRX LIP LNR 32IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14372321
Report Number1818910-2022-08747
Device Sequence Number11264802
Product Code LPH
UDI-Device Identifier10603295016229
UDI-Public10603295016229
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-32-258
Device Catalogue Number122132258
Device Lot NumberJ0573N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer05/16/2022
05/24/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date05/18/2022
05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX LIP LNR 32IDX58OD; DELTA CER HEAD 12/14 32MM +5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale